Existence theorems for discrete boundary problems

F. H. Szafraniec

Annales Polonici Mathematici (1968)

  • Volume: 21, Issue: 1, page 73-83
  • ISSN: 0066-2216

How to cite


F. H. Szafraniec. "Existence theorems for discrete boundary problems." Annales Polonici Mathematici 21.1 (1968): 73-83. <http://eudml.org/doc/267192>.

author = {F. H. Szafraniec},
journal = {Annales Polonici Mathematici},
keywords = {ordinary differential equations},
language = {eng},
number = {1},
pages = {73-83},
title = {Existence theorems for discrete boundary problems},
url = {http://eudml.org/doc/267192},
volume = {21},
year = {1968},

AU - F. H. Szafraniec
TI - Existence theorems for discrete boundary problems
JO - Annales Polonici Mathematici
PY - 1968
VL - 21
IS - 1
SP - 73
EP - 83
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/267192
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.